U.S. doctors online nowAsk doctors free
A 25-year-old female asked:

I was on the depo-provera for 5 years i got my last shot in april & was supposed to take it in july but did not. havent gotten period since can i be pregnant?

1 doctor answer2 doctors weighed in
Dr. Steven Weissberg
Obstetrics and Gynecology 55 years experience
Maybe: Amenorrhea is a known side effect of Depo-Provera and can last up to one year after stopping it. See your gyno, .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.